Works matching DE "DECIDABILITY (Mathematical logic)"
Results: 276
Further Generalizations of Results on Structures of Continuous Functions.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 4, p. 421, doi. 10.1007/s10958-016-2848-4
- By:
- Publication type:
- Article
On the Algorithmic Decidability of the Square-Free Word Problem Relative to a System of Two Defining Relations.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 204, n. 6, p. 800, doi. 10.1007/s10958-015-2219-6
- By:
- Publication type:
- Article
Sufficient Conditions for Decidability of Boolean Algebras.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 6, p. 827, doi. 10.1007/s10958-013-1621-1
- By:
- Publication type:
- Article
Layers over Minimal Logic.
- Published in:
- Algebra & Logic, 2016, v. 55, n. 4, p. 295, doi. 10.1007/s10469-016-9399-0
- By:
- Publication type:
- Article
Properties of sΣ-Reducibility.
- Published in:
- Algebra & Logic, 2014, v. 53, n. 5, p. 405, doi. 10.1007/s10469-014-9300-y
- By:
- Publication type:
- Article
Composition of an intuitionistic negation and negative modalities as a necessity operator.
- Published in:
- Algebra & Logic, 2013, v. 52, n. 3, p. 203, doi. 10.1007/s10469-013-9235-8
- By:
- Publication type:
- Article
Algorithmic decidability of the universal equivalence problem for partially commutative nilpotent groups.
- Published in:
- Algebra & Logic, 2013, v. 52, n. 2, p. 147, doi. 10.1007/s10469-013-9229-6
- By:
- Publication type:
- Article
The projective Beth property in well-composed logics.
- Published in:
- Algebra & Logic, 2013, v. 52, n. 2, p. 116, doi. 10.1007/s10469-013-9227-8
- By:
- Publication type:
- Article
Interpolation in weakly transitive modal logics.
- Published in:
- Algebra & Logic, 2012, v. 51, n. 2, p. 131, doi. 10.1007/s10469-012-9177-6
- By:
- Publication type:
- Article
Positive undecidable numberings in the Ershov hierarchy.
- Published in:
- Algebra & Logic, 2012, v. 50, n. 6, p. 512, doi. 10.1007/s10469-012-9162-0
- By:
- Publication type:
- Article
Quantification over propositional formulas in probability logic: decidability issues.
- Published in:
- Algebra & Logic, 2011, v. 50, n. 4, p. 365, doi. 10.1007/s10469-011-9148-3
- By:
- Publication type:
- Article
A hybrid calculus for logic N: residual finiteness and decidability.
- Published in:
- Algebra & Logic, 2011, v. 50, n. 3, p. 245, doi. 10.1007/s10469-011-9138-5
- By:
- Publication type:
- Article
Decidability of the weak interpolation property over the minimal logic.
- Published in:
- Algebra & Logic, 2011, v. 50, n. 2, p. 106, doi. 10.1007/s10469-011-9127-8
- By:
- Publication type:
- Article
The Word Problem for Polynilpotent Groups with a Single Primitive Defining Relation.
- Published in:
- Algebra & Logic, 2006, v. 45, n. 1, p. 17, doi. 10.1007/s10469-006-0003-x
- By:
- Publication type:
- Article
Constructive decidability of classical continuity.
- Published in:
- Mathematical Structures in Computer Science, 2015, v. 25, n. 7, p. 1578, doi. 10.1017/S096012951300042X
- By:
- Publication type:
- Article
Ticket Entailment is decidable.
- Published in:
- Mathematical Structures in Computer Science, 2013, v. 23, n. 3, p. 568, doi. 10.1017/S0960129512000412
- By:
- Publication type:
- Article
Identification and addressing reduction-related misconceptions.
- Published in:
- Computer Science Education, 2016, v. 26, n. 2/3, p. 89, doi. 10.1080/08993408.2016.1171470
- By:
- Publication type:
- Article
Decidable temporal and sequential relevant logics.
- Published in:
- Journal of Logic & Computation, 2018, v. 28, n. 2, p. 403, doi. 10.1093/logcom/exx041
- By:
- Publication type:
- Article
Non-transitive linear temporal logic andb logical knowledge operations.
- Published in:
- Journal of Logic & Computation, 2016, v. 26, n. 3, p. 945, doi. 10.1093/logcom/exv016
- By:
- Publication type:
- Article
Completeness and decidability results for a logic of contrary-to-duty conditionals.
- Published in:
- Journal of Logic & Computation, 2013, v. 23, n. 3, p. 585, doi. 10.1093/logcom/exs009
- By:
- Publication type:
- Article
Generalized constraint diagrams and the classical decision problem.
- Published in:
- Journal of Logic & Computation, 2013, v. 23, n. 1, p. 199, doi. 10.1093/logcom/exs004
- By:
- Publication type:
- Article
Embedding-based approaches to paraconsistent and temporal description logics*.
- Published in:
- Journal of Logic & Computation, 2012, v. 22, n. 5, p. 1097, doi. 10.1093/logcom/exr016
- By:
- Publication type:
- Article
Monodic temporal logic with quantified propositional variables.
- Published in:
- Journal of Logic & Computation, 2012, v. 22, n. 3, p. 517, doi. 10.1093/logcom/exr004
- By:
- Publication type:
- Article
Comments on Interpretability and Decidability in Fuzzy Logic.
- Published in:
- Journal of Logic & Computation, 2011, v. 21, n. 5, p. 823, doi. 10.1093/logcom/exp058
- By:
- Publication type:
- Article
The Application of Decidability Theory to Identify Similar Computer Networks.
- Published in:
- IUP Journal of Computational Mathematics, 2011, v. 4, n. 2, p. 26
- By:
- Publication type:
- Article
LOGICAL ASPECTS OF CAYLEY-GRAPHS:: THE MONOID CASE.
- Published in:
- International Journal of Algebra & Computation, 2006, v. 16, n. 2, p. 307, doi. 10.1142/S0218196706003001
- By:
- Publication type:
- Article
On the Optimal Number of Instructions for Universal Turing Machines Connected with a Finite Automaton.
- Published in:
- International Journal of Algebra & Computation, 2003, v. 13, n. 2, p. 133, doi. 10.1142/S0218196703001262
- By:
- Publication type:
- Article
On the Hyperdecidability of Pseudovarieties of Groups.
- Published in:
- International Journal of Algebra & Computation, 2001, v. 11, n. 6, p. 753, doi. 10.1142/S0218196701000802
- By:
- Publication type:
- Article
On Hyperdecidable Pseudovarieties of Simple Semigroups.
- Published in:
- International Journal of Algebra & Computation, 2000, v. 10, n. 2, p. 261, doi. 10.1142/S0218196700000091
- By:
- Publication type:
- Article
Decidable quasivarieties of p‐algebras.
- Published in:
- Mathematical Logic Quarterly, 2025, v. 71, n. 1, p. 1, doi. 10.1002/malq.202300064
- By:
- Publication type:
- Article
Strong negation in intuitionistic style sequent systems for residuated lattices.
- Published in:
- Mathematical Logic Quarterly, 2014, v. 60, n. 4/5, p. 319, doi. 10.1002/malq.201300016
- By:
- Publication type:
- Article
On hereditarily small sets in ZF.
- Published in:
- Mathematical Logic Quarterly, 2014, v. 60, n. 3, p. 228, doi. 10.1002/malq.201300089
- By:
- Publication type:
- Article
Rice and Rice-Shapiro Theorems for transfinite correction grammars.
- Published in:
- Mathematical Logic Quarterly, 2011, v. 57, n. 5, p. 504, doi. 10.1002/malq.201020054
- By:
- Publication type:
- Article
Decidability and Specker sequences in intuitionistic mathematics.
- Published in:
- Mathematical Logic Quarterly, 2009, v. 55, n. 6, p. 637, doi. 10.1002/malq.200710094
- By:
- Publication type:
- Article
Bisimulations between generalized Veltman models and Veltman models.
- Published in:
- Mathematical Logic Quarterly, 2008, v. 54, n. 4, p. 368, doi. 10.1002/malq.200710050
- By:
- Publication type:
- Article
A note on the decidability of exponential terms.
- Published in:
- Mathematical Logic Quarterly, 2007, v. 53, n. 3, p. 306, doi. 10.1002/malq.200610047
- By:
- Publication type:
- Article
Effective Borel degrees of some topological functions.
- Published in:
- Mathematical Logic Quarterly, 2006, v. 52, n. 6, p. 625, doi. 10.1002/malq.200610021
- By:
- Publication type:
- Article
A note on the undecidability of the reachability problem for o-minimal dynamical systems.
- Published in:
- Mathematical Logic Quarterly, 2006, v. 52, n. 2, p. 165, doi. 10.1002/malq.200510024
- By:
- Publication type:
- Article
Properly Σ<sub>2</sub> minimal degrees and 0″ complementation.
- Published in:
- Mathematical Logic Quarterly, 2005, v. 51, n. 3, p. 274, doi. 10.1002/malq.200410027
- By:
- Publication type:
- Article
Characterizations of the class Δ<sup>ta</sup><sub>2</sub> over Euclidean spaces.
- Published in:
- Mathematical Logic Quarterly, 2004, v. 50, n. 4/5, p. 507, doi. 10.1002/malq.200310108
- By:
- Publication type:
- Article
Approximate decidability in euclidean spaces.
- Published in:
- Mathematical Logic Quarterly, 2003, v. 49, n. 1, p. 34, doi. 10.1002/malq.200310003
- By:
- Publication type:
- Article
Monotonically Computable Real Numbers.
- Published in:
- Mathematical Logic Quarterly, 2002, v. 48, n. 3, p. 459, doi. 10.1002/1521-3870(200204)48:3<459::AID-MALQ459>3.0.CO;2-9
- By:
- Publication type:
- Article
Plain Bases for Classes of Primitive Recursive Functions.
- Published in:
- Mathematical Logic Quarterly, 2002, v. 48, n. 1, p. 93, doi. 10.1002/1521-3870(200201)48:1<93::AID-MALQ93>3.0.CO;2-8
- By:
- Publication type:
- Article
Infinite Time Turing Machines With Only One Tape.
- Published in:
- Mathematical Logic Quarterly, 2001, v. 47, n. 2, p. 271, doi. 10.1002/1521-3870(200105)47:2<271::AID-MALQ271>3.0.CO;2-6
- By:
- Publication type:
- Article
Inhomogeneity of the p-s-Degrees of Recursive Functions.
- Published in:
- Mathematical Logic Quarterly, 2000, v. 46, n. 3, p. 385, doi. 10.1002/1521-3870(200008)46:3<385::AID-MALQ385>3.0.CO;2-D
- By:
- Publication type:
- Article
On Finite Model Property for Admissible Rules.
- Published in:
- Mathematical Logic Quarterly, 1999, v. 45, n. 4, p. 505, doi. 10.1002/malq.19990450409
- By:
- Publication type:
- Article
Decidability in the Constructive Theory of Reals as an Ordered ℚ-vectorspace.
- Published in:
- Mathematical Logic Quarterly, 1997, v. 43, n. 3, p. 343, doi. 10.1002/malq.19970430307
- By:
- Publication type:
- Article
Tense Logic Without Tense Operators.
- Published in:
- Mathematical Logic Quarterly, 1996, v. 42, n. 1, p. 145, doi. 10.1002/malq.19960420113
- By:
- Publication type:
- Article
Some Decidability Results for ℤ[G]-Modules when G is Cyclic of Squarefree Order.
- Published in:
- Mathematical Logic Quarterly, 1996, v. 42, n. 1, p. 433, doi. 10.1002/malq.19960420135
- By:
- Publication type:
- Article
Decidability for ℤ[ G]-Modules when G is Cyclic of Prime Order.
- Published in:
- Mathematical Logic Quarterly, 1996, v. 42, n. 1, p. 369, doi. 10.1002/malq.19960420131
- By:
- Publication type:
- Article